MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION

BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION
Catalog Number 101025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an external fluid leak was observed originating from the venous chamber of a gambro cartridge set during prime.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6 and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation along with eight (8) retained samples.During visual inspection of the provided photographic sample a segment of the cartridge installed to a hemodialysis machine, in the upper part of the port of pump tube the presence of liquid/solution was observed in the arterial chamber.The reported condition was verified.However, due to the nature of the provided samples, no further testing could be performed.Therefore, the cause of the condition could not be determined.Based on the leakage point a possible root cause could be associated to a short shoot located at cartridge plate.This condition could be generated at the upper sides of the cartridge during the molding process of the cartridge plate, during the material injection, the mold cavity is filled, and the upper side is the last side that is filled due injection point is located at the bottom of the piece.Conditions that lack or have blocked vents in the mold could contribute to this defect.For the retained samples, the visual inspection did not identify any abnormalities that could have contributed to the reported condition.The sets underwent functional testing including leak testing by injecting air pressure of 27.17 psi for ten minutes under water and no leaks were observed in any of the sets.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HD CARTRIDGE LINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18030435
Report Number8030638-2023-00028
Device Sequence Number20321913
Product Code FJK
UDI-Device Identifier07332414007836
UDI-Public(01)07332414007836
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Catalogue Number101025
Device Lot NumberMA0122137647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown